Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Iterated $ w\sp{\ast} $-sequential closure of a Banach space in its second conjugate


Author: R. D. McWilliams
Journal: Proc. Amer. Math. Soc. 16 (1965), 1195-1199
MSC: Primary 46.10
DOI: https://doi.org/10.1090/S0002-9939-1965-0184068-5
MathSciNet review: 0184068
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.10

Retrieve articles in all journals with MSC: 46.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0184068-5
Article copyright: © Copyright 1965 American Mathematical Society